MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ CCOMBO V; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES PR SWAN-GANZ CCOMBO V; CATHETER, FLOW DIRECTED
Model Number SWAN GANZ UNKNOWN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported that during use of the catheter, in a patient that was admitted with decompensated heart failure, with concern for cardiogenic shock, there was a fast escalation of pressors after a complicated bedside swan ganz catheter placement.Per the customer "a drop in h&h followed.Shock call was not done in the patient who was full code.No bedside echo was done to rule pericardial effusion with drop in h&h.Unsupervised swan placement by fellow was initially performed." there was no allegation of patient injury.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.The complaint lot and manufacturing date, and a specific failure or non-conformance was not provided, therefore manufacturing defects cannot be identified for a specific product.However, as part of the manufacturing process, cco models, are 100% visually inspected after the tip forming process.The instructions for use provides instructions for preparation techniques and insertion procedure steps as a guideline to follow and an aid for the physician.Information about general risk complications with the use of the catheter is also provided.

Brand Name
SWAN-GANZ CCOMBO V
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCES IRVINE
17200 laguna canyon rd
irvine CA
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key22702018
Report Number2015691-2025-06301
Device Sequence Number18401369
Product Code DYG
UDI-Device Identifier00690103146554
UDI-Public00690103146554
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWAN GANZ UNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown